# SDR FDEA201002070356

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 59,485 hours, 12,532 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ANTI-ICE TELESCOPIC DUCT DOOR CUTOUT FOUND INBD AND OTBD CORNER   CRACKED.  CARRIED OUT REPAIR AT LT WING ANTI-ICE TELESCOPIC DUCT DOOR CUTOUT IAW SRM 57-40-01, FIGURE 101, REVISION 42.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REVISION 109.
